Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum: ``Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. 86 (1982) no. 1, 67-70; MR0663868 (83i:43001)]


Author: Russell Lyons
Journal: Proc. Amer. Math. Soc. 91 (1984), 329-330
MSC: Primary 43A05; Secondary 03C80, 28C10
Original Article: Proc. Amer. Math. Soc. 86 (1982), 67-70.
MathSciNet review: 740197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 03C80, 28C10

Retrieve articles in all journals with MSC: 43A05, 03C80, 28C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740197-8
PII: S 0002-9939(1984)0740197-8
Keywords: Fubini's theorem, Borel sets
Article copyright: © Copyright 1984 American Mathematical Society